# SDR DALA1252900924

- Difficulty date: September 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 170 - 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF COMPOSITE FLOOR SUPPORT FOUND CORROSION ON FLOOR MAIN FRAME BS 170 - 200 RBL MULTIPLE PLACES.  ACCOMPLISHED REPAIR IAW SRM 53-05D.
